Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DJ_Paul

POST-Accutane Treatments

I was on 80 mg/day for 4 months - the first month I did 40 mg/day so I was on it for 5 months total.

My acne is moderate/mild but yet persistent. I'm 23 years old. I had red marks left over from accutane, but I didn't have much of a breakout while on it and I stayed clear for until maybe 2-3 weeks ago when I got my first bump after finishing the treatment. And a couple days ago I got another bump on my cheek. My treatment ended up the first week of January.

I'm tryin not to make a big deal out of it, but I'm just wondering -- would any products you can simply buy from the store help? Proactiv? Normally I would say that stuff wouldn't work, but after being on Accutane I was hoping maybe some of this stuff would work now.

I've been on Bactrim and several other antibiotics, as well as Tazorac, Retin-A, Duac, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×